| Model Number |
1021-06 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
Event or Problem Description
On (b)(6), the user contacted dario to report low blood glucose (bg) readings.The user reported receiving a low ea1c of 5.6% from his dario meter when compared to an a1c of 7.0% from the bg readings that the user received from his doctor's testing.